# SDR IPXA3M79043

- Difficulty date: June 17, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 76,775 hours, 12,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Part serial: WAE093
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT INBD FLAP VANE LOWER SURFACE PUNCTURED AT XIFH 194 15.5" FROM T/E.  REPAIRED RT INBD FLAP VANE LOWER SKIN IAW SRM 57-50-80, REPAIR 2 WET. (MAJOR)
